Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 4, NWS Fort Worth, TX

April 27, 20096 counties in Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 27, 2009, 11:32 AM CDT for 6 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2009, 11:32 AM CDT (16:32 UTC)
Expired
Apr 27, 2009, 2:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Bosque County, TX, Coryell County, TX, Hamilton County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX

The radar

The Ft Hood radar (KGRK), 102 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2160 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2160 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 271632
FFWFWD
TXC035-099-193-281-309-333-271930-
/O.NEW.KFWD.FF.W.0004.090427T1632Z-090427T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 AM CDT MON APR 27 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL BOSQUE COUNTY IN NORTH CENTRAL TEXAS
  CORYELL COUNTY IN NORTH CENTRAL TEXAS
  SOUTHERN HAMILTON COUNTY IN NORTH CENTRAL TEXAS
  LAMPASAS COUNTY IN NORTH CENTRAL TEXAS
  WEST CENTRAL MCLENNAN COUNTY IN NORTH CENTRAL TEXAS
  SOUTHEASTERN MILLS COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 230 PM CDT

* AT 1129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
  DETECTED WIDESPREAD MODERATE TO HEAVY RAIN ACROSS THE WARNING
  AREA. RADAR INDICATED THAT MORE THAN 4 INCHES OF RAIN HAS FALLEN
  SINCE 7 AM...ESPECIALLY IN THE EVANT AREA. RUNOFF FROM THE EARLIER
  RAIN WILL CONTINUE THE THREAT OF FLOODING.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...FORT GATES...GATESVILLE...CRANFILLS GAP...CRAWFORD AND
  VALLEY MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3182 9789 3175 9747 3156 9735 3138 9751
      3107 9833 3139 9859

$$
2 follow-up statements
000 
WGUS74 KFWD 271742
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1242 PM CDT MON APR 27 2009

TXC035-099-193-281-309-333-271930-
/O.CON.KFWD.FF.W.0004.000000T0000Z-090427T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOSQUE TX-HAMILTON TX-MCLENNAN TX-MILLS TX-CORYELL TX-LAMPASAS TX-
1242 PM CDT MON APR 27 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
LAMPASAS...CORYELL...SOUTHEASTERN MILLS...WEST CENTRAL MCLENNAN...
SOUTHERN HAMILTON AND SOUTH CENTRAL BOSQUE COUNTIES...

AT 1235 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN 
AREA OF LIGHT TO MODERATE RAIN OVER MUCH OF THE WARNING AREA. THE 
AREA OF RAIN WAS MOVING SLOWLY TO THE EAST. FLOODING FROM EARLIER 
HEAVY RAIN...THE LAMPASAS COUNTY SHERIFFS OFFICE REPORTING WITH MANY 
LOW WATER CROSSINGS IN NORTHERN LAMPASAS COUNTY STILL UNDER WATER. 
CREEKS AND STREAMS THROUGHOUT THE WARNING AREA WILL LIKELY BE SLOW 
TO RECEDE THROUGH EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3182 9789 3175 9747 3156 9735 3138 9751
      3107 9833 3139 9859

$$
000 
WGUS74 KFWD 271931
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT MON APR 27 2009

TXC035-099-193-281-309-333-271941-
/O.EXP.KFWD.FF.W.0004.000000T0000Z-090427T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOSQUE TX-HAMILTON TX-MCLENNAN TX-MILLS TX-CORYELL TX-LAMPASAS TX-
231 PM CDT MON APR 27 2009

...THE FLASH FLOOD WARNING FOR LAMPASAS...CORYELL...SOUTHEASTERN
MILLS...WEST CENTRAL MCLENNAN...SOUTHERN HAMILTON AND SOUTH CENTRAL
BOSQUE COUNTIES EXPIRES AT 230 PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3182 9789 3175 9747 3156 9735 3138 9751
      3107 9833 3139 9859

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 10:27 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 27, 10:27 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1027 AM CDT MON APR 27 2009

.UPDATE...
AREA OF CONVECTION CONTINUES TO MOVE THROUGH NORTH TEXAS WITH
SMALL BOWING SEGMENTS POSING AN INTERMITTENT TORNADO THREAT.
FLOODING HAS BEEN WIDESPREAD WITH PW VALUES RIGHT AROUND +2 SD
THIS MORNING. NORTHWESTERN COUNTIES WHICH MISSED OUT ON RAIN THIS
MORNING WILL BE PRIMED FOR OTHER SMALL DISTURBANCES EXPECTED THIS
EVENING.

CLEARED SEVERAL COUNTIES FROM THE TORNADO WATCH BUT AM HESITANT TO
REMOVE ANY COUNTIES THAT HAVE STORMS IN THEM OR HEADING TOWARDS
THEM. LOWERED TEMPS OVER THE EASTERN COUNTIES. MOST OF NORTH TEXAS
WILL ONLY REACH THE MID TO UPPER 70S BY THIS AFTERNOON. SH/13

&&

.AVIATION...
/12Z UPDATE/

COMPLEX OF THUNDERSTORMS MOVING THROUGH METROPLEX THIS MORNING
WILL CONTINUE TO AFFECT ALL TAF SITES THROUGH AT LEAST 14Z. WILL
SHOW IFR CONDS FOR TSRA THROUGH THIS TIME. BEYOND 14Z...TIMING OF
ADDITIONAL PRECIP BECOMES MORE DIFFICULT. WILL CARRY MVFR
CONDITIONS THROUGH MOST OF THE DAY...WITH SOME TEMPO FOR
ADDITIONAL PRECIP THIS AFTERNOON. OTHERWISE...SHOULD SEE SOME
HIGHER CIGS BY EVENING...FOLLOWED BY A RETURN TO LOW CIGS AGAIN
AFTER DARK.

91/DUNN

&&

.PREV DISCUSSION... /ISSUED 327 AM CDT MON APR 27 2009/
A COUPLE OF IMPULSES EMBEDDED IN SOUTHWEST FLOW ALOFT WILL BRING
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO NORTH TEXAS
TODAY. THE BEST CHANCE OF THUNDERSTORMS WILL BE NEAR THE UPPER
LEVEL SUPPORT WHICH WILL EFFECT MAINLY THE SOUTHERN ZONES THIS
MORNING. THE SECOND IMPULSE SHOULD TRACK A BIT FURTHER NORTH AND
BRING A BETTER CHANCE OF THUNDERSTORMS NORTH OF INTERSTATE 20 THIS
AFTERNOON. STEEP MID LEVEL LAPSE RATES AND RESPECTABLE LOW LEVEL
WINDS WILL MAINTAIN A POTENTIAL FOR SEVERE STORMS TODAY...ESPECIALLY
THIS AFTERNOON...WHEN THE MID LEVEL CAP SHOULD WEAKEN SIGNIFICANTLY.
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS SINCE LOW
LEVEL DIRECTIONAL SHEAR SHOULD BE MARGINAL. STORM CHANCES SHOULD
DECREASE FROM SOUTHWEST TO NORTHEAST WITH THE DEPARTING WAVE.
HOWEVER...A WEAK COLD FRONT WILL CROSS THE RED RIVER OVERNIGHT AND
KEEP THUNDERSTORM CHANCES HIGH...ESPECIALLY IN THE NORTH. LOCALLY
HEAVY RAINFALL SHOULD BE THE PRIMARY HAZARD OVERNIGHT. THE COLD
FRONT WILL STALL OVER NORTH TEXAS TUESDAY AND STORM CHANCES WILL
CONTINUE.

THE REMAINDER OF THE WEEK WILL REMAIN UNSETTLED WITH MULTIPLE
IMPULSES FORECAST TO MOVE ACROSS THE REGION. THE BEST STORM
CHANCES WILL MOST LIKELY BE FRIDAY THROUGH SUNDAY WHEN ANOTHER
COLD FRONT MOVES INTO THE REGION. WILL LEAVE CHANCE POPS FOR NOW
DUE TO TIMING UNCERTAINTIES...BUT OVERALL SOME MUCH NEEDED
RAINFALL SHOULD DAMPEN NORTH TEXAS SOIL THROUGH THE WEEK.

THE WIND THIS MORNING WILL BE RATHER GUSTY AS SOME MOMENTUM FROM A
50+ KNOT LOW LEVEL JET MIXES DOWN. HOWEVER...THE STRONG WINDS WILL
BE LOCALIZED AND ONLY BRIEFLY STRONG AND GUSTY SO WILL NOT ISSUE A
WIND ADVISORY AT THIS TIME. WE WILL BE KEEPING A CLOSE EYE THIS THROUGH
THE MORNING IN CASE THE STRONGER WINDS BECOME MORE WIDESPREAD.

TEMPERATURES THROUGH THE WEEK WILL BE RATHER SEASONAL WITH HIGHS
MAINLY IN THE 70S TO LOWER 80S AND LOWS GENERALLY IN THE 60S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  63  77  66  80 /  70  60  40  40  30
WACO, TX              80  69  81  67  82 /  50  40  30  20  20
PARIS, TX             76  63  76  64  79 /  80  70  50  50  30
DENTON, TX            76  63  76  65  80 /  70  60  50  40  30
MCKINNEY, TX          77  64  78  64  79 /  80  70  50  40  30
DALLAS, TX            77  65  80  66  80 /  70  60  40  40  30
TERRELL, TX           77  66  79  65  81 /  80  60  50  30  30
CORSICANA, TX         78  68  81  66  82 /  80  50  30  30  20
TEMPLE, TX            79  69  82  68  81 /  50  30  30  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/13
Hazardous weather outlook, Apr 27, 4:32 AM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT MON APR 27 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
432 AM CDT MON APR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS TODAY AND THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND
HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS. ISOLATED TORNADOES ARE
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH TEXAS TUESDAY THROUGH
SUNDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE
REGION. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL
CONTINUE TO BE THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS MORNING MAINLY WEST OF
INTERSTATE 35 AND REGION-WIDE THIS AFTERNOON.

In the hours before

Special weather statement, Apr 27, 7:49 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
749 AM CDT MON APR 27 2009

TXZ104-119>121-271315-
COLLIN TX-DALLAS TX-ROCKWALL TX-KAUFMAN TX-
749 AM CDT MON APR 27 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COLLIN COUNTY
  EASTERN DALLAS COUNTY
  NORTHERN KAUFMAN COUNTY
  ROCKWALL COUNTY

AT 749 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
RICHARDSON TO 6 MILES SOUTHEAST OF SEAGOVILLE...MOVING EAST AT 25
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ADDISON...BALCH SPRINGS...
COMBINE...CRANDALL...FATE...FORNEY...GARLAND...HEATH...KAUFMAN...
MESQUITE...MURPHY...PARKER...RICHARDSON...ROCKWALL...ROWLETT...ROYSE
CITY...SACHSE...SEAGOVILLE...SUNNYVALE...TERRELL...UNIVERSITY PARK
AND WYLIE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3248 9650 3253 9650 3255 9654 3255 9659
      3297 9688 3319 9638 3303 9628 3285 9629
      3285 9616 3271 9607 3268 9608
TIME...MOT...LOC 1249Z 249DEG 20KT 3293 9672 3258 9648
Special weather statement, Apr 27, 8:09 AM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 AM CDT MON APR 27 2009

TXZ095-106-107-271345-
LAMAR TX-DELTA TX-HOPKINS TX-
809 AM CDT MON APR 27 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  DELTA COUNTY
  NORTHWESTERN HOPKINS COUNTY
  SOUTHERN LAMAR COUNTY

AT 810 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF COMMERCE...MOVING NORTHEAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOPER...PARIS...COOPER LAKE
PARK DOCTORS CREEK AND COOPER LAKE PARK SOUTH SULPHUR.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.

LAT...LON 3317 9579 3325 9586 3350 9586 3374 9561
      3345 9529 3345 9530
TIME...MOT...LOC 1310Z 233DEG 32KT 3332 9579
Local storm report, Apr 27, 8:53 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 AM CDT MON APR 27 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     TSTM WND DMG     CORSICANA               32.08N  96.47W
04/27/2009                   NAVARRO            TX   EMERGENCY MNGR

            PART OF ROOF BLOWN OFF...TREE LIMBS DOWN NEAR CENTER OF
            TOWN
Special weather statement, Apr 27, 9:09 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 AM CDT MON APR 27 2009

TXZ159-271445-
MCLENNAN TX-
909 AM CDT MON APR 27 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MCLENNAN COUNTY

AT 910 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF BELLMEAD...MOVING NORTHEAST
AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...LACY-LAKEVIEW...
NORTHCREST AND WEST.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.

LAT...LON 3177 9723 3186 9704 3159 9684 3149 9711
TIME...MOT...LOC 1410Z 240DEG 23KT 3162 9705
Local storm report, Apr 27, 9:25 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
925 AM CDT MON APR 27 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     TSTM WND DMG     KEMP                    32.44N  96.22W
04/27/2009                   KAUFMAN            TX   LAW ENFORCEMENT

            TIME ESTIMATED...TREES DOWN AT KEMP SCHOOL.
Local storm report, Apr 27, 9:33 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 AM CDT MON APR 27 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      EVANT                   31.48N  98.15W
04/27/2009                   HAMILTON           TX   EMERGENCY MGMT

            US 84 WAS CLOSED FOR 1.5 HRS 4 FAMILIES EVACUATED UNTIL
            WATER RECEDED. SWIFT WATER TEAM DEPLOYED.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:09 AM CDTSpecial Weather StatementFWDBell36 min
Apr 27, 4:33 AM CDTSpecial Weather StatementFWDComanche, Erath27 min
Apr 27, 4:40 AM CDTTornado WarningFWDBell, Milam50 min
Apr 27, 4:46 AM CDTSpecial Weather StatementFWDMills29 min
Apr 27, 5:16 AM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hood, Somervell59 min
Apr 27, 5:26 AM CDTSpecial Weather StatementFWDHamilton34 min
Apr 27, 5:50 AM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas55 min
Apr 27, 5:56 AM CDTSevere Thunderstorm WarningFWDHill, Johnson64 min
Apr 27, 6:11 AM CDTSpecial Weather StatementFWDDallas34 min
Apr 27, 6:21 AM CDTSevere Thunderstorm WarningFWDBosque54 min
Apr 27, 6:30 AM CDTSevere Thunderstorm WarningFWDEllis60 min
Apr 27, 6:35 AM CDTAreal Flood AdvisoryFWDBosque, Hamilton3 hr
Apr 27, 6:45 AM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas75 min
Apr 27, 6:58 AM CDTSevere Thunderstorm WarningFWDBosque, Hill62 min
Apr 27, 6:59 AM CDTTornado WarningFWDLampasas46 min
Apr 27, 7:01 AM CDTAreal Flood AdvisoryFWDLampasas, Mills3 hr
Apr 27, 7:02 AM CDTAreal Flood AdvisoryFWDLampasas, Mills3 hr
Apr 27, 7:06 AM CDTFlash Flood WarningFWDDallas114 min
Apr 27, 7:21 AM CDTFlash Flood WarningFWDCoryell, Hamilton, Lampasas, Mills114 min
Apr 27, 7:43 AM CDTSpecial Weather StatementFWDHunt32 min
Apr 27, 7:43 AM CDTSevere Thunderstorm WarningFWDMcLennan62 min
Apr 27, 7:49 AM CDTSpecial Weather StatementFWDKaufman, Rockwall26 min
Apr 27, 7:57 AM CDTSevere Thunderstorm WarningFWDLimestone, Navarro78 min
Apr 27, 7:59 AM CDTSevere Thunderstorm WarningFWDHill33 min
Apr 27, 8:09 AM CDTSpecial Weather StatementFWDDelta, Lamar36 min
Apr 27, 8:21 AM CDTAreal Flood AdvisoryFWDCoryell, McLennan3 hr
Apr 27, 8:38 AM CDTTornado WarningFWDHenderson, Navarro52 min
Apr 27, 8:50 AM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt55 min
Apr 27, 9:09 AM CDTSpecial Weather StatementFWDMcLennan36 min
Apr 27, 9:10 AM CDTTornado WarningFWDKaufman, Van Zandt50 min
Apr 27, 9:15 AM CDTAreal Flood AdvisoryFWDNavarro3 hr
Apr 27, 9:30 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains60 min
Apr 27, 9:42 AM CDTFlash Flood WarningFWDBosque, Coryell, Hamilton, Lampasas, Mills108 min
Apr 27, 9:47 AM CDTSevere Thunderstorm WarningFWDVan Zandt39 min
Apr 27, 10:07 AM CDTAreal Flood AdvisoryFWDBosque, Hill, Limestone3 hr
Apr 27, 1:48 PM CDTRiver Flood WarningFWDCoryell7 hr
Apr 27, 2:35 PM CDTAreal Flood WarningFWDLampasas90 min
Apr 27, 3:11 PM CDTRiver Flood WarningFWDLampasas17 hr
Apr 27, 6:45 PM CDTRiver Flood WarningFWDHunt, Rockwall14 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.